# SDR UPS97822715

- Difficulty date: March 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N818UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46108
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 97940321G
- Condition: Corroded
- Location: Bs 1700-1723
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, FLOORBEAMS AND STRUCTURE PLATE BETWEEN FS 1700 AND 1723 LT SIDE HAS CORROSION ON UPPER AND LOWER SURFACES.  REMOVED PLATE, FABRICATED, AND INSTALLED REPLACEMENT PLATE IAW SRM 51-1-0 AND 51-1-20.  REMOVAL OF LIGHT SURFACE CORROSION WAS WITHIN LIMITS ON THE REST OF SURFACE REF SRM 51-1-8, 53-2-0 FIG 1.
